Domination and Compensation in Finite Dimension Dynamical Systems - Archive ouverte HAL Access content directly
Journal Articles Australian Journal of Mathematical Analysis and Applications Year : 2010

Domination and Compensation in Finite Dimension Dynamical Systems

(1) , (1) , (2)
1
2

Abstract

This work concerns the analysis of a class of linear dynamical systems. We study the possibility of comparing input operators, with respect to the output one, and we give characterization results. Various situations are examined, applications and illustrative examples are presented. Under convenient hypothesis, we also show how to find the optimal control ensuring the compensation of a disturbance in the finite time or asymptotic cases. The relationship with the notions of controllabi-lity, stability and stabilizability is examined. Here also, applications and examples illustrating different results and situations are given.
Fichier principal
Vignette du fichier
afifiIJMA49-52-2010.pdf (179.1 Ko) Télécharger le fichier
Origin : Publication funded by an institution
Loading...

Dates and versions

hal-01296545 , version 1 (04-10-2019)

Licence

Attribution - CC BY 4.0

Identifiers

Cite

Larbi Afifi, El Mostafa Magri, Abdelhaq El Jai. Domination and Compensation in Finite Dimension Dynamical Systems. Australian Journal of Mathematical Analysis and Applications, 2010, 4 (49), p. 2443 - 2457. ⟨10.4236/ica.2013.42026⟩. ⟨hal-01296545⟩
83 View
119 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More